# SDR IPXA2022040380793

- Difficulty date: February 27, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,100 hours, 21,271 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311N504653
- Part serial: NSN
- Condition: Corroded
- Location: #2 Eng Pylon Skn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C#2 PYLON IB SKIN INSIDE BETWEEN PNLS 443HL AND 443JL HAS CORROSIONREPAIRED SKIN PER UPS EO# B757-5430-83067-A
